Both ends
Today, I have bronchitis. A few days ago, my doc prescribed antibiotics, which are helping, but also cause a really nasty upset stomach. I tell ya, violent coughing fits and severe diarrhea do NOT go well together. FML
Today, I have bronchitis. A few days ago, my doc prescribed antibiotics, which are helping, but also cause a really nasty upset stomach. I tell ya, violent coughing fits and severe diarrhea do NOT go well together. FML
Collection
Halloween
A failed costume, stolen candy and a very real scare: Halloween, the one night when fear is allowed.
Today, I'm a week into a prescription of extremely constipating antibiotics. I also just caught the stomach bug going around at work that causes aggressive diarrhea. The two combined mean I have a constant, slow-moving stream of thick, foul-smelling sludge coming out of me. FML
Today, I'm on my second day of a week of antibiotics to treat a bad urine infection. Incidentally, the pills seem to be giving me extremely loud, frequent, gut-wrenchingly painful and smelly diarrhea. Only 5 more days to go. FML
Today, I was diagnosed with a chest infection and given antibiotics to take. One of the side effects of the antibiotics is diarrhea. I haven't coughed once throughout the infection, but I sneezed just as I was ready to go out to the shops and now I need fresh underwear. FML
Today, I developed a serious case of diarrhea. This wouldn't be so bad if I wasn't suffering from a severe cough as well. I'm terrified to cough again, because I'm running out of clean underwear. FML
Today, I'm recovering from a urinary tract infection. The infection made me have to pee constantly. Now the antibiotics I'm taking for it are giving me the shits instead. FML
Today, I was prescribed two different medications. I was also informed that they will both give me diarrhea for the next two weeks. FML
Today, I learned that I have a sinus infection, ear infection and bronchitis so bad it was on the verge of pneumonia. My work won't let me call in sick. I work with kids. Lovely. FML
Today, my doctor put me on some extra strength antibiotics for an infection. On the label it says "WARNING: may cause Diarrhea"... 'may cause' is a funny term... this is the second time I've sharted in my pants today. FML
Today, the steroids I was prescribed for a slightly irritating sinus infection have worked, albeit at the price of making me almost shit my pants multiple times. My sinuses are now clear enough that I get the full scent of my steroid-induced diarrhea. FML
Today, I woke up with really sore abs; not from working out at the gym, but because I've been coughing for 3 days straight and nothing is helping. Now every time I cough, it physically hurts. FML
Feel like sharing it with the other FML users?
Thanks, your FML was submitted, and will appear in the moderation queue soon!
Top comments
Hangryko 32
Ask your doctor about probiotics. They help my stomach whenever I have to go on antibiotics. Read the directions for capsules on when to take them; using them too soon will counteract the antibiotics. I take a capsule or eat probiotic yogurt (not both at once) 2-3 hours before or after taking antibiotics to replace the good bacteria. Again, though, please talk to your doctor first.
Add a comment · Reply to
You must be logged in to be able to post comments!
Comments (4)
RichardPencil 32
Maybe not for you, but I'm sure it would make for some great TikTok material!
Hangryko 32
Ask your doctor about probiotics. They help my stomach whenever I have to go on antibiotics. Read the directions for capsules on when to take them; using them too soon will counteract the antibiotics. I take a capsule or eat probiotic yogurt (not both at once) 2-3 hours before or after taking antibiotics to replace the good bacteria. Again, though, please talk to your doctor first.